# SDR FDEA201206292413

- Difficulty date: June 29, 2012
- Submitted: June 29, 2012
- Operation: Air carrier
- Aircraft: N964FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24884
- Aircraft time: 68,411 hours, 20,650 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INCOMING DENT AT BS 1390, BETWEEN S-22L TO S-23L. (D-48) EVALUATED DENT-A=1.30, Y=.030, A/Y=43.33.  DENT IS LESS THAN 0.50" FROM FRAME FASTENER, AREA FOUND TO BE OUT OF LIMITS IAW SRM 53-00-01, FIG 101, DETAIL III.  REPAIRED AREA AT STA 1390 BETWEEN S-22L TO S-23L, IAW SRM 53-00-01, REPAIR 3.  THIS REPAIR IS CATEGORY ''B''.  MAJOR REPAIR.
